# SDR SIMA20141002005

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 29,984 hours, 25,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BUTTON ON & OFF BROKEN OFF.  LOOSE FAS SEAT.  REPAIRED WITH SERVICED FLASHLIGHT SWITCH.  OPERATIONS CHECKED GOOD SMP.
